in

Aortic dissection after ramucirumab infusion

Abstract

A female patient in her seventies affected by a signet-ring cell carcinoma G3pT4N3 (24/29), with lymphovascular invasion, HER2-negative. After completing three cycles of first-line systemic treatment in combination with cisplatin (CDDP) + 5-fluorouracil (5FU), a new systemic therapy line with paclitaxel + Cyramza (ramucirumab) was planned. On the day after the first administration the patient manifested a Standford type A aortic dissection (AD), with a diameter of around 6.5 cm and dissection flap originating in the ascending aorta below the brachiocephalic trunk, extended to the whole descending aorta until the carrefour.

The causal relationship between adverse drug reactions and Cyramza, calculated using the Naranjo algorithm, led to a result of ‘probable’ correlation between ramucirumab and AD. The endothelial dysfunction associated with vascular endothelial growth factor pathway inhibitors (VPIs) would seem to be the most plausible explanation for such events: it causes thromboembolic events and cardiovascular complications.

  • adverse effects
  • chemotherapy
  • gastrointestinal tumours
  • cardiology
  • oncology

Source link

Bake to Be Fit’s Secretly Healthy Desserts: Easy Gluten-Free, Sugar-Free, Plant-Based, or Keto-Friendly Brownies, Cookies, and Cakes

The Race to Keep Health Care Workers Protected From Covid-19